# SDR ASAA1058052

- Difficulty date: July 11, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 14,541 hours, 4,384 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Bullet
- Part number: 3370051180
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78472000 ENG INLET & FAN BLADES DETAILED INSPECTION FOUND FORWARD SPINNER CONE OUT OF LIMITS.  REMOVED AND REPLACED NR 2 FORWARD SPINNER CONE REF MM 72 21 01.
